# SDR MALA976609

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FORWARD CABIN BOTTOM SKIN JUST FWD OF STA 319.0 AND BETWEEN SL1626 AND SL1627.  MAINTENANCE REPAIRED DENT PER EO NR S53062.
